# SDR IPXA10560181

- Difficulty date: May 19, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N5158
- Condition: Corroded
- Location: Bs 586
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-10, MCB STABILIZER STRAP HAS CORROSION ON UPPER SURFACE, BS 586, LBL 45, WL 201.  BLEND CORRODED AREA, FOUND TO BE OUT OF LIMITS, REPLACED STABILIZER SRAP IAW SRM 51-10-02-OG, SRM 53-00-51-1A1, SRM 51-40-08-OG AND SRM 51-40-02-OG.
